RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 34, Number 1  


Products and vector bundles within the category of $G$-supermanifolds
K. Bartocci, U. Bruzzo, D. Hernández Ruipérez
5
Fourth order accuracy collocation method for singularly perturbed boundary value problems
I. A. Blatov, V. V. Strygin
16
On Rosenthal's inequality and rearrangement invariant spaces
M. Sh. Braverman
32
Varieties of associative rings in which all critical rings are basic
M. V. Volkov
38
The Cauchy problem for certain degenerate quasilinear parabolic equations with absorption
A. L. Gladkov
47
On removable singularities of solutions to first order elliptic systems with irregular coefficients
N. S. Dairbekov
65
A continuous linear right inverse of the representation operator and applications to the convolution operators
Yu. F. Korobeinik, S. N. Melikhov
70
On normal solvability of the exterior differentiation on a warped cylinder
V. I. Kuz'minov, I. A. Shvedov
85
Isomorphic crossed products of groups and prime rings
S. V. Mikhovski
96
On a countable system of convolution equations
V. V. Napalkov
106
Martingale inequalities in rearrangement invariant spaces
I. Ya. Novikov
113
Anisotropic Sobolev spaces in the theory of functions
Yu. A. Peshkichev
121
Extrinsic geometric properties of shortest geodesics in a neighborhood about a point of strict tangency
I. V. Polikanova
125
Weak convergence of probability measures in the spaces of continuously differentiable functions
S. M. Prigarin
140
On existence of a global solution to the initial-boundary value problem for the Boltzmann equation
A. Sakabekov
145
On the system of equations of the laminar boundary layer in the presence of injection of a non-Newtonian fluid
V. N. Samokhin
157
The central and secondary link problems for an equation and a second rank system
V. R. Smilyanskii
169
On mappings generating the embeddings of Sobolev spaces
A. D.-O. Ukhlov
185
Conformal parametrization of curvilinear quadrangles by means of geodesic quadrangles on surfaces of constant positive curvature
G. A. Chumakov
193
Optimal control problem for the backward heat equation
O. Yu. Imanuvilov
204
On existence of a solution periodic int to the first exterior mixed problem for the Sobolev system
S. I. Yanov
212

Abstracts of the Articles Submitted to VINITI
On the form of the projections $\varphi_n$ of Ray's elements $\Phi_n$
A. L. Anisimov
222
Cartesian products of some spaces close to absolute retracts. I
P. V. Chernikov
222
On approximation of measurable maps
P. V. Chernikov
223
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020